Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some stable methods for calculating inertia and solving symmetric linear systems
HTML articles powered by AMS MathViewer

by James R. Bunch and Linda Kaufman PDF
Math. Comp. 31 (1977), 163-179 Request permission

Abstract:

Several decompositions of symmetric matrices for calculating inertia and solving systems of linear equations are discussed. New partial pivoting strategies for decomposing symmetric matrices are introduced and analyzed.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65F05
  • Retrieve articles in all journals with MSC: 65F05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Math. Comp. 31 (1977), 163-179
  • MSC: Primary 65F05
  • DOI: https://doi.org/10.1090/S0025-5718-1977-0428694-0
  • MathSciNet review: 0428694